# SDR DALA2019071604311

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,814 hours, 10,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 1172872) DURING INSPECTION FOUND INOPERATIVE EMERGENCY LIGHT BATTERY ON M02335, M01694, M01695 AND M01676 AT PASSENGER CABIN. REPLACED EMERGENCY LIGHT BATTERY ON M02335,M01694,M01695 AND M01676 AT PASSENGER CABIN AS PER AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY,TEST IS GOOD.
